# SDR FDEA202004200761

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N11018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE AFT PIT STA. 1440 STR 29R TO STR. 30. DOT 88-014. REMOVED FABRICATED AND INSTALLED AFT CARGO SHEAR TIE AT BS1440 STR 29R TO STR 30   IAW B757 SRM 51-40-02-0G AND BOEING DWG 146N1101 REV - , REV B.
